The exact order of generalized diaphony and multidimensional numerical integration release_nuranvnmqre4bpceoqy5i6cnqq

by Vsevolod F. Lev

Published in Journal of the Australian Mathematical Society by Cambridge University Press (CUP).

1999   Volume 66, Issue 01

Archived Files and Locations

application/pdf  588.8 kB
file_fnc3wltimvc4plnblcteh6gffm (webarchive) (web)
Read Archived PDF
Type  article-journal
Stage   published
Year   1999
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  1446-7887
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 157db0c3-a51d-47dc-98ac-549dca5b7913